Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 361, NWS Norman, OK

June 3, 2012Alfalfa County, Woods County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 3, 2012, 12:40 AM CDT for Alfalfa County, Woods County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2012, 12:40 AM CDT (05:40 UTC)
Expired
Jun 3, 2012, 1:30 AM CDT
In force
50 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Alfalfa County, OK, Woods County, OK

The radar

The Vance AFB radar (KVNX), 36 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 10:59 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 5.7 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-521 J/kg
Mixed-layer LCL
2214 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

812 
WUUS54 KOUN 030540
SVROUN
OKC003-151-030630-
/O.NEW.KOUN.SV.W.0361.120603T0540Z-120603T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1240 AM CDT SUN JUN 3 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALFALFA COUNTY IN NORTHWEST OKLAHOMA...
  WOODS COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 130 AM CDT

* AT 1236 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS 
  DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
  QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE 
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST 
  OF AETNA TO AVARD TO WAYNOKA...MOVING EAST AT 50 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  ALVA...CHEROKEE...HELENA...CARMEN...GOLTRY...JET...ALINE...
  BURLINGTON...DACOMA...BYRON...AMORITA...CAPRON...AVARD...LAMBERT...
  DRIFTWOOD...INGERSOLL...
  GREAT SALT PLAINS LAKE AND HOPETON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3700 9812 3676 9811 3652 9814 3649 9852
      3646 9857 3640 9857 3650 9887 3652 9888
      3669 9882 3700 9900
TIME...MOT...LOC 0536Z 260DEG 43KT 3697 9885 3670 9872 3654 9880 

$$
1 follow-up statement
682 
WWUS54 KOUN 030601
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
101 AM CDT SUN JUN 3 2012

OKC003-151-030630-
/O.CON.KOUN.SV.W.0361.000000T0000Z-120603T0630Z/
WOODS OK-ALFALFA OK-
101 AM CDT SUN JUN 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM 
CDT FOR WOODS AND ALFALFA COUNTIES...

AT 1259 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM HARDTNER TO LAMBERT TO 6 MILES 
WEST OF CARMEN...MOVING EAST AT 35 MPH. 

LOCATIONS IMPACTED INCLUDE...
ALVA...CHEROKEE...HELENA...CARMEN...GOLTRY...JET...ALINE...
BURLINGTON...DACOMA...BYRON...AMORITA...CAPRON...LAMBERT...
DRIFTWOOD...INGERSOLL...GREAT SALT PLAINS LAKE AND HOPETON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3700 9812 3676 9811 3652 9814 3649 9852
      3646 9857 3640 9857 3648 9870 3656 9876
      3672 9872 3673 9875 3675 9874 3699 9886
TIME...MOT...LOC 0559Z 266DEG 30KT 3698 9862 3671 9849 3655 9857 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 9:49 PM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Jun 2, 9:49 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
949 PM CDT SAT JUN 2 2012

.DISCUSSION...
THE LARGE THUNDERSTORM COMPLEX OVER THE HIGH PLAINS CONTINUES TO
ADVANCE TOWARD THE EAST...AND IS NOW JUST A COUNTY OR SO AWAY FROM
OUR FORECAST AREA. ALL INDICATIONS ARE THAT THE OVERALL COVERAGE
OF THE COMPLEX WILL DIMINISH WITH TIME...BUT REMNANTS OF IT MAY
WELL REACH ALMOST ALL THE WAY ACROSS OUR FORECAST AREA OVERNIGHT.
HAVE ADJUSTED OVERNIGHT POPS TO REFLECT THE CURRENT BEST ESTIMATE
BASED ON SHORT-RANGE MODELS AND RADAR/SATELLITE TRENDS. HAVE MADE
SIMILAR UPDATES FOR SKY CONDITION AND OTHER RELATED ELEMENTS.

ADJUSTED HOURLY TEMPERATURES FOR THIS EVENING AND OVERNIGHT...BUT
HAVE RETAINED THE PREVIOUS MINIMUM TEMPERATURE FORECAST WITHIN A
DEGREE OR TWO.

UPDATES TO TEXT FORECASTS WILL BE OUT SHORTLY.

&&

.PREV DISCUSSION... /ISSUED 615 PM CDT SAT JUN 2 2012/

AVIATION...
TSTMS DEVELOPING OVER THE HIGH PLAINS WILL MOVE SEWD AND WILL LIKELY
MOVE INTO PARTS OF WESTERN OK LATER THIS EVENING BEFORE DISSIPATING.
THUS WILL INCLUDE TEMPO GROUPS FOR NW OK SITES. EASTWARD EXTENT OF
STORMS IS MORE UNCERTAIN AND WILL NOT INCLUDE TEMPO GROUPS FARTHER
EAST. CONDITIONS ARE EXPECTED TO REMAIN GENLY VFR...ALTHOUGH SOME
BRIEF LOWER CONDITIONS COULD OCCUR WITH THE THUNDERSTORMS.

PREV DISCUSSION... /ISSUED 225 PM CDT SAT JUN 2 2012/

DISCUSSION...
WE WILL CONTINUE TO BE JUST ON THE EDGE OF NORTHWEST FLOWS
INFLUENCE OVER THE NEXT SEVERAL DAYS. THIS ALONG WITH WEAK SFC
BOUNDARIES IN THE AREA WILL KEEP AT LEAST AN OPPORTUNITY FOR
PRECIP ACROSS SOME PART OF OKLAHOMA OR NORTH TEXAS THROUGH MUCH OF
THE UPCOMING WEEK.

MODELS DEVELOP STORMS TO OUR WEST AND NORTHWEST THIS AFTN... THEN
BRING THEM EAST AFFECTING NORTHERN PARTS OF OKLAHOMA TONIGHT. SOME
OF THESE COULD BE MARGINALLY SEVERE WITH WIND/HAIL. WILL MAINTAIN
HIGHER POPS NORTH OF I-40 TONIGHT. THIS COMPLEX EXPECTED TO EXIT
EAST/NORTHEAST PART OF AREA SUNDAY MORNING WITH MAJORITY OF SUNDAY
REMAINING DRY.

AFTERWARD... MODELS BRING WEAK SFC BOUNDARY SOUTH INTO AREA AND
THIS WILL BE MAIN FOCUS FOR MAINLY AFTN/EVENING SHOWER AND
THUNDERSTORM DEVELOPMENT THROUGH MID-WEEK. LATEST GFS TAKES THIS
FRONT FARTHER SOUTH KEEPING BETTER PRECIP CHANCES ALONG AND SOUTH
OF RED RIVER BY TUE. HOWEVER ECMWF KEEPS FRONT FARTHER NORTH...
CLOSER TO I-40 CORRIDOR. WILL KEEP LOW POPS AREA-WIDE AT THIS
POINT WITH LOW CONFIDENCE IN ANY ONE SOLUTION.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  68  91  70  91 /  20  10  20  10
HOBART OK         68  95  70  94 /  20  10  10  10
WICHITA FALLS TX  70  98  72  95 /  10  10  10  10
GAGE OK           65  96  67  90 /  60  10  20  20
PONCA CITY OK     67  90  70  89 /  40  30  30  20
DURANT OK         68  92  71  90 /  10  10  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

23/02
Hazardous weather outlook, Jun 2, 11:30 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK...RETRANSMITTED
NATIONAL WEATHER SERVICE NORMAN OK
1130 PM CDT SAT JUN 2 2012

OKZ004>048-050>052-TXZ083>090-031200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1130 PM CDT SAT JUN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
A FEW SEVERE STORMS ARE POSSIBLE ACROSS THE NORTHWEST QUADRANT OF
OKLAHOMA...GENERALLY NORTH OF I-40 AND WEST OF I-35.

DISCUSSION...
THUNDERSTORMS WILL MOVE EAST ACROSS MUCH OF OKLAHOMA OVERNIGHT. A
LARGE AREA OF STRONG WINDS WILL ACCOMPANY THESE
STORMS...WITH WINDS OCCASIONALLY EXCEEDING 60 MPH IN A FEW
LOCATIONS. HAIL TO THE SIZE OF QUARTERS OR HALF DOLLARS MAY ALSO
OCCUR WITH THE STRONGER STORMS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY JUN 3.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
ALTHOUGH LOW CHANCES OF THUNDERSTORMS PERSIST THROUGH FRIDAY...
ORGANIZED SEVERE WEATHER APPEARS UNLIKELY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AROUND
5 AM SUNDAY JUNE 3.

CMS

In the hours before

Special weather statement, Jun 2, 11:27 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1127 PM CDT SAT JUN 2 2012

OKZ009-010-014>016-021-022-033-034-030515-
ROGER MILLS OK-WOODWARD OK-HARMON OK-GREER OK-CUSTER OK-DEWEY OK-
WASHITA OK-ELLIS OK-BECKHAM OK-
1127 PM CDT SAT JUN 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS...WOODWARD...
HARMON...GREER...WEST CENTRAL CUSTER...DEWEY...WESTERN WASHITA...
ELLIS AND BECKHAM COUNTIES UNTIL 1215 AM CDT...

AT 1125 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM FARGO TO 8 MILES SOUTH OF REYDON TO CHILDRESS...MOVING EAST
AT 40 MPH. STRONG WINDS OF 45 TO 55 MPH WILL MOVE INTO WESTERN
OKLAHOMA AHEAD OF THE THUNDERSTORMS.

LOCATIONS IMPACTED INCLUDE... WOODWARD...ELK
CITY...SAYRE...MANGUM...HOLLIS...SHATTUCK...
MOORELAND...ERICK...CHEYENNE...VICI...CANUTE...ARNETT...HAMMON...
GAGE...LEEDEY...FARGO...CARTER...REYDON...SHARON AND CAMARGO.

LAT...LON 3555 9996 3659 9999 3645 9896 3639 9896
      3474 9950 3464 10000
TIME...MOT...LOC 0425Z 284DEG 33KT 3640 9952 3554 9989 3448 10022
Local storm report, Jun 2, 11:42 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1142 PM CDT SAT JUN 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 PM     TSTM WND DMG     BUFFALO                 36.83N 99.63W
06/02/2012                   HARPER             OK   LAW ENFORCEMENT

            A POWER LINE WAS BLOWN DOWN.

&&

NWS NORMAN
Special weather statement, Jun 3, 12:17 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1217 AM CDT SUN JUN 3 2012

OKZ005-006-010-011-030600-
WOODWARD OK-WOODS OK-MAJOR OK-ALFALFA OK-
1217 AM CDT SUN JUN 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR WOODWARD...WOODS...MAJOR AND
NORTHWESTERN ALFALFA COUNTIES UNTIL 100 AM CDT...

AT 1213 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 6 MILES SOUTH OF AETNA TO 9 MILES SOUTH OF FREEDOM TO QUINLAN
TO VICI...MOVING EAST AT 35 MPH. WIND GUSTS OF 45 TO 55 MPH ARE
LIKELY WITH THESE STORMS. HAIL UP TO ONE HALF INCH IN DIAMETER AND
HEAVY RAINFALL CAN ALSO BE EXPECTED.

LOCATIONS IMPACTED INCLUDE...
ALVA...MOORELAND...WAYNOKA...FREEDOM...DACOMA...SHARON...MUTUAL...
CAPRON...AVARD...QUINLAN...CHESTER...ORION...CAMP HOUSTON AND
HOPETON.

LAT...LON 3700 9848 3658 9850 3618 9862 3616 9945
      3617 9946 3655 9924 3699 9921
TIME...MOT...LOC 0513Z 257DEG 30KT 3699 9899 3663 9906 3654 9905
3620 9932
Special weather statement, Jun 3, 12:21 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1221 AM CDT SUN JUN 3 2012

OKZ021-033>037-TXZ083>085-030600-
HARMON OK-GREER OK-KIOWA OK-TILLMAN OK-JACKSON OK-BECKHAM OK-
WILBARGER TX-HARDEMAN TX-FOARD TX-
1221 AM CDT SUN JUN 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR HARMON...GREER...KIOWA...
TILLMAN...JACKSON...SOUTHWESTERN BECKHAM...WILBARGER...HARDEMAN
AND FOARD COUNTIES UNTIL 100 AM CDT...

AT 1221 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 6 MILES NORTH OF GRANITE TO ELDORADO TO 12 MILES EAST OF
SWEARINGEN...MOVING EAST AT 40 MPH. WIND GUSTS OF 45 TO 55 MPH ARE
LIKELY WITH THESE STORMS. SMALL HAIL AND BRIEF HEAVY DOWNPORS CAN
ALSO BE EXPECTED.

LOCATIONS IMPACTED INCLUDE...
ALTUS...VERNON...HOBART...QUANAH...MANGUM...HOLLIS...GRANITE...
SNYDER...TIPTON...BLAIR...CHILLICOTHE...MEDICINE MOUND...OLUSTEE...
ELDORADO...LONE WOLF...MOUNTAIN PARK...DUKE...ROOSEVELT...GOTEBO AND
GOULD.

LAT...LON 3424 10000 3430 9999 3468 10001 3506 9998
      3510 9880 3432 9906 3395 9940 3407 10004
      3424 10005
TIME...MOT...LOC 0521Z 285DEG 33KT 3505 9938 3445 9961 3408 9995
Special weather statement, Jun 3, 12:28 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1228 AM CDT SUN JUN 3 2012

OKZ009-014>016-021-022-035-030600-
ROGER MILLS OK-KIOWA OK-CUSTER OK-DEWEY OK-WASHITA OK-ELLIS OK-
BECKHAM OK-
1228 AM CDT SUN JUN 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS...NORTHWESTERN
KIOWA...CUSTER...DEWEY...WASHITA...SOUTHEASTERN ELLIS AND BECKHAM
COUNTIES UNTIL 100 AM CDT...

AT 1226 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM VICI TO 6 MILES SOUTHWEST OF HAMMON TO WILLOW...MOVING EAST
AT 45 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
ELK CITY...CLINTON...SAYRE...CORDELL...BURNS FLAT...SEILING...
SENTINEL...CHEYENNE...ARAPAHO...VICI...DILL CITY...CANUTE...HAMMON...
CUSTER CITY...TALOGA...LEEDEY...BUTLER...CARTER...BESSIE AND
ROCKY.

LAT...LON 3558 9970 3616 9934 3615 9863 3558 9889
      3511 9888 3511 9976
TIME...MOT...LOC 0526Z 269DEG 40KT 3614 9923 3558 9948 3513 9949
Local storm report, Jun 3, 12:35 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1235 AM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND GST     7 WNW SEILING           36.19N 99.04W
06/03/2012  M60 MPH          WOODWARD           OK   MESONET

&&

NWS NORMAN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 10:39 PM CDTSpecial Weather StatementOUNHarper51 min
Jun 2, 11:04 PM CDTSevere Thunderstorm WarningOUNHarper41 min
Jun 2, 11:12 PM CDTSpecial Weather StatementOUNEllis48 min
Jun 2, 11:27 PM CDTSpecial Weather StatementOUNBeckham, Ellis, Greer, Harmon, Roger Mills, Woodward48 min
Jun 2, 11:36 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward39 min
Jun 2, 11:47 PM CDTSevere Thunderstorm WarningOUNBeckham, Ellis, Roger Mills43 min
Jun 3, 12:17 AM CDTSpecial Weather StatementOUNWoods, Woodward43 min
Jun 3, 12:21 AM CDTSpecial Weather StatementOUNGreer, Harmon, Jackson, Kiowa39 min
Jun 3, 12:28 AM CDTSpecial Weather StatementOUNBeckham, Custer, Dewey, Washita32 min
Jun 3, 12:45 AM CDTSpecial Weather StatementOUNBlaine, Custer, Dewey, Greer, Jackson, Kiowa and 1 more45 min
Jun 3, 1:27 AM CDTSpecial Weather StatementOUNBlaine, Caddo, Canadian, Comanche, Cotton, Kingfisher and 3 more48 min
Jun 3, 1:35 AM CDTSpecial Weather StatementOUNAlfalfa, Grant40 min
Jun 3, 1:44 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kay, Noble46 min
Jun 3, 1:58 AM CDTSevere Thunderstorm WarningOUNCanadian47 min
Jun 3, 2:13 AM CDTSpecial Weather StatementOUNCaddo, Canadian, Cleveland, Comanche, Cotton, Grady and 7 more47 min
Jun 3, 2:26 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Logan, McClain, Oklahoma30 min
Jun 3, 3:01 AM CDTSpecial Weather StatementOUNCleveland, Cotton, Garvin, Grady, Lincoln, Logan and 5 more29 min
Jun 3, 3:28 AM CDTSpecial Weather StatementOUNCleveland, Lincoln, McClain, Payne, Pottawatomie32 min
Jun 3, 6:06 PM CDTSpecial Weather StatementOUNHarper24 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.